# SDR CAL961076

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: E/E Door Cutout
- Part time: 67,915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND E/E COMPARTMENT DOOR CUTOUT CORRODED AT STATION 328-370, RBL 15.7.  A SECTION OF T-ANGLE WAS REMOVED AND REPLACED.  EXTERNAL DOUBLERS WERE FABRICATED AND INSTALLED IAW EC 5310-01233 AND BAC DRAWING 65-45829.  (M)
